You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Certain Applications of the Theory of Polar-Composite Polynomials
Neyamat Zaheer and Mahfooz Alam
Proceedings of the American Mathematical Society
Vol. 85, No. 3 (Jul., 1982), pp. 383-388
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043852
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In a recent paper  the authors have, for the first time, given a detailed account of the theory of polar-composite polynomials in algebraically closed fields of characteristic zero. In another paper , we have given some applications of this theory and have obtained a few results for a new variety of composite polynomials which have been derived from certain polar-composite polynomials through iteration. In the present paper also we consider the same variety of composite polynomials, but our present study deals with a different aspect of application of the said theory. Besides other things, our main theorem here offers a generalization of a result due to Marden  (see also [1, Theorem (16, 3)]).
Proceedings of the American Mathematical Society © 1982 American Mathematical Society